# SDR UALA2011111406223

- Difficulty date: November 11, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 32,848 hours, 14,473 cycles
- Engine: Iae V2527A5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 790425A6
- Part serial: 1289
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PUSH CREW REPORTS SPARKS COMING FROM NR 1 ENGINE FAN COWL AREA.  REPLACED NR 1 ENGINE STARTER PER MM.  OPS CHECK OKAY.  FOUND OLD STARTER OIL LOW AND BURNT.
